# SDR AALA20090928TUL15

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 61,659 hours, 32,016 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Split
- Location: Aileron
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAB TRIM TRAILING EDGE SPLIT OPEN.  REPAIRED TRAILING EDGE UNDER SRM 51-70-01A.
